Alert archive / Pennsylvania / Tornado Warnings in 2025
Tornado Warning 21, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this tornado warning at Jul 8, 2025, 5:19 PM EDT for Bucks County, Montgomery County, Pennsylvania. It was in force for 26 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2025, 5:19 PM EDT (21:19 UTC)
- Expired
- Jul 8, 2025, 5:45 PM EDT
- In force
- 26 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Bucks County, PA, Montgomery County, PA
The radar
The Philadelphia radar (KDIX), 97 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 5:19 PM EDT | TSTM WND DMG | 1 S Perkiomenville, PA | Trees and wires down. Time estimated from radar. |
| Jul 8, 5:22 PM EDT | TSTM WND DMG | 1 Wnw Lower Frederick T, PA | Cluster of trees and wires down around Lower Frederick Township, PA. Time estimated from radar. |
| Jul 8, 5:30 PM EDT | HAIL 0.7 | New Hanover Twp, PA | Dime-size hail report relayed on social media. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 1:42 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.3 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 695 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1207 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
930
WFUS51 KPHI 082119
TORPHI
PAC017-091-082145-
/O.NEW.KPHI.TO.W.0021.250708T2119Z-250708T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Mount Holly NJ
519 PM EDT Tue Jul 8 2025
The National Weather Service in Mount Holly NJ has issued a
* Tornado Warning for...
Northwestern Montgomery County in southeastern Pennsylvania...
West central Bucks County in southeastern Pennsylvania...
* Until 545 PM EDT.
* At 519 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Spring Mount, or 20 miles east of Reading, moving
east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Lansdale, Souderton, Hatfield, Schwenksville, Green Lane, Spring
Mount, Gilbertsville, Skippack, Telford, Sellersville,
Harleysville, Pottsgrove, Sanatoga, Kulpsville, and
Montgomeryville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4041 7533 4024 7524 4021 7558 4024 7561
4032 7563
TIME...MOT...LOC 2119Z 256DEG 25KT 4028 7554
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
MJL2 follow-up statements
855
WWUS51 KPHI 082128
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
528 PM EDT Tue Jul 8 2025
PAC017-091-082145-
/O.CON.KPHI.TO.W.0021.000000T0000Z-250708T2145Z/
Montgomery PA-Bucks PA-
528 PM EDT Tue Jul 8 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR NORTH
CENTRAL MONTGOMERY AND WEST CENTRAL BUCKS COUNTIES...
At 528 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Spring Mount, or 21 miles south of Allentown, moving
east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Lansdale, Souderton, Hatfield, Schwenksville, Green Lane, Spring
Mount, Skippack, Telford, Sellersville, Harleysville, Kulpsville, and
Montgomeryville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4041 7533 4024 7524 4022 7546 4035 7553
TIME...MOT...LOC 2128Z 270DEG 25KT 4029 7546
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
MJL776 WWUS51 KPHI 082137 SVSPHI Severe Weather Statement National Weather Service Mount Holly NJ 537 PM EDT Tue Jul 8 2025 PAC017-091-082146- /O.EXP.KPHI.TO.W.0021.000000T0000Z-250708T2145Z/ Montgomery PA-Bucks PA- 537 PM EDT Tue Jul 8 2025 ...THE TORNADO WARNING FOR NORTH CENTRAL MONTGOMERY AND WEST CENTRAL BUCKS COUNTIES WILL EXPIRE AT 545 PM EDT... The tornado threat has diminished and the Tornado Warning has been cancelled. However, large hail and damaging winds remain likely and a Severe Thunderstorm Warning remains in effect for the area. However gusty winds and heavy rain are still possible with this thunderstorm. A Severe Thunderstorm Watch remains in effect until 900 PM EDT for southeastern Pennsylvania. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service Mount Holly NJ. Remember, a Severe Thunderstorm Warning still remains in effect for Northern Montgomery County and Bucks County until 615 PM EDT LAT...LON 4041 7533 4024 7524 4022 7546 4035 7553 TIME...MOT...LOC 2136Z 256DEG 25KT 4030 7540 $$ MJL
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this tornado warning went out at Jul 8, 3:55 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jul 8, 3:55 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
355 PM EDT Tue Jul 8 2025
.SYNOPSIS...
A slow moving frontal boundary will push southward into the
area tonight and then waffle across the Mid-Atlantic through late
week as additional disturbances move through. Bermuda high
pressure will be in place through the weekend, eventually
breaking down for the start of the new work week. Several
disturbances will pass through over the weekend as well.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
A Severe Thunderstorm Watch remains in effect for the entire
area until 9 PM this evening. The Flood Watch remains unchanged
through 10 PM this evening and the Heat Advisory remains
unchanged through 8 PM this evening.
The unsettled, active, and tropical weather pattern will continue
through Wednesday due to a slow-moving front which will work its way
toward the area but won't cross fully through the area until Friday.
This boundary is acting as the main trigger for convection this
afternoon in both the severe and hydro departments. Latest radar and
satellite imagery depict a broken line of thunderstorms over Central
Pennsylvania down into Maryland and northern Virginia. As the
atmosphere continues to destabilize this afternoon, anticipation is
for this line to congeal and strengthen as cold pool consolidation
should occur as the line of storms tracks east into the area. Timing
of storms looks be from now until 8-9 PM tonight from west to east.
The primary threat will be damaging wind gusts up to 70 mph as steep
low-level lapse rates are present in addition to moisture loaded
downdrafts. For this reason, SPC has maintained a SLIGHT risk for
severe weather today for our entire area. There also remains a hydro
threat as PWATs remain high and tall, skinny CAPE profiles are
present in soundings. Any storm will be capable of producing
efficient rainfall rates causing locally heavy rainfall. Thus, WPC
has kept the SLIGHT risk for the entire area this afternoon as well.
The line of storms will push south and east through the urban
corridor around rush hour and towards/off the coast by the evening
hours. Convection largely should be winding down by midnight,
however a few residual showers may remain around the area,
especially toward the coast. Skies tonight will remain mostly
cloudy, keeping temperatures to remain very mild overnight in the
upper 60s to mid 70s.
Wednesday will virtually be a rinse and repeat kind of day in terms
of the overall forecast, except the frontal boundary will have made
its way closer to the area, suppressing the overall threat of
convection a bit further south. Expecting partly cloudy skies in the
morning to give way to mostly cloudy skies come the afternoon. With
the tropical and deep moisture airmass persisting, in addition to
the nearby frontal boundary, yet another round of showers and
thunderstorms will develop mid-late afternoon on Wednesday. Greatest
threat will be from Philadelphia on south, where better atmospheric
parameters overlap with one another, so SPC has introduced a SLIGHT
risk in those areas, with a MARGINAL risk remaining elsewhere.
Similarly, WPC has kept a SLIGHT risk for excessive rainfall for
most of the area on Wednesday as little change in the overall
atmospheric environment is expected. Have considered extending the
current Flood Watch through Wednesday night, but due to there being
a large gap in between potential heavy rain periods, will have
future shifts consider another Flood Watch tonight. All in all
another muggy and humid day is expected. Temperatures will be a few
degrees cooler due to more cloud cover compared to today where heat
indicies will largely remain in the 90s for the majority of the
area. Looks like we'll fall short of needing any heat headlines
though.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
A warm and humid airmass will be over the Northeast and Mid-
Atlantic for the Short Term period. Surface dew points will be
in the low to mid 70s, along with highs generally in the mid
80s. This will yield heat index values in the low to mid 90s.
These high dew points will also keep low temperatures at night
quite warm, and lows will generally be in the lower 70s.
Unsettled weather will remain on tap as a frontal boundary will
hover over the area. Abundant low level moisture will be in
place given those high dew points, and PWATs will be up to and
in excess of 2 inches. Lingering showers and thunderstorms
Wednesday evening will be capable of locally heavy rain and
flash flooding. With SB CAPE values up to 1500 J/kg and 30 to 35
kt of 0-6 km Bulk Shear, cannot rule out damaging winds from
thunderstorms.
Another round of showers and thunderstorms will impact the area
Thursday afternoon and evening as shortwave energy approaches
from the west and passes through the region. Given how warm and
humid conditions will be, locally heavy rain and damaging wind
gusts are possible once again. This pattern continues on Friday.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Fairly typical summertime pattern on tap for the Long Term
period with warm and humid conditions. Surface dew points will
generally be in the mid 70s or so from Friday night through
around Sunday, and then dew points look to come down a bit for
the start of the new work week, generally in the upper 60s to
low 70s. It is also possible that during the peak heating of the
day that dew points drop by a few degrees due to mixing. Highs
will generally be in the mid to upper 80s, possibly around 90 in
some spots. This will give way to max heat index values in the
low to mid 90s.
A series of disturbances will pass through the region from time
to time, but confidence in timing and placement is low. Will
generally follow the NBM and go with 30 to 50 percent PoPs for
most of this time, though the NBM is indicating 60 percent PoPs
for the southern Poconos, Lehigh Valley, and Berks county on
Sunday due to a stronger system possibly approaching then.
Important to note that any showers and thunderstorms will mostly
be in the afternoon and evening hours, and there are not many
factors indicating precipitation would be widespread and
organized at this time.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Rest of Today...Primarily VFR for the rest of the afternoon.
Scattered thunderstorms move into the area after 20Z, so have TEMPO
group at all terminals. VSBY/CIGs restrictions possible in
thunderstorms with locally gusty winds. Southwest winds around 5-10
kt with gusts up to 15 kt. Moderate confidence.
Tonight...VFR expected with MVFR ceilings possible after 06Z as some
stratus develops, however confidence is low, and generally have SCT
ceilings below 3000 ft to cover this potential. Showers and
thunderstorms will wane into the evening hours and taper off by
midnight. Southwest winds around 3-5 kt. Moderate-low confidence.
Wednesday...Primarily VFR with another round of showers and
thunderstorms developing by mid-late afternoon. Any showers and
storms may cause localized areas of VSBY/CIG restrictions.
Southwest winds around 5-10 kt. Moderate confidence.
Outlook...
Wednesday night through Sunday...Overall, VFR conditions.
However, afternoon and evening SHRA/TSRA may result in brief
sub-VFR conditions if a given storm passes over a terminal. Sub-
VFR conditions possible at night due to fog and low clouds, but
confidence low on timing and placement.
&&
.MARINE...
No marine headlines are in effect through Wednesday. South-southwest
winds around 10-20 kt this afternoon, diminish to around 5-10 kt
tonight, before increasing again on Wednesday to around 10-15 kt.
Seas of 3-4 feet. Showers and thunderstorms expected later this
afternoon into this evening, where localized wind gusts in excess of
34 kt are possible. Another round of thunderstorms expected on
Wednesday afternoon.
Outlook...
Wednesday night through Sunday...Sub-SCA conditions for this
period. Afternoon and evening showers and thunderstorms possible
each day. VSBY restrictions possible from time to time,
especially at night.
Rip Currents...
For today, winds shift southwesterly becoming more alongshore
flow around 5-10 mph in the morning increasing to 10-15mph in
the afternoon. Breaking wave heights should be in the 2-4 foot
range depending on beach orientation with a primary SE swell
increasing to 4 feet at a 6-8 second period. Given the tides
will be around low tide in the morning with the increase in
swell, will maintain a HIGH risk for rip currents for the
easterly facing beaches and MODERATE elsewhere.
For Wednesday, similar conditions are expected except we will
confine the HIGH risk of rip currents to the beaches in Atlantic
and Cape May Counties in NJ with a MODERATE risk elsewhere.
Rip currents occur often in the vicinities of jetties and piers and
the speed of the currents are generally maximized at low tides.
For specific beach forecasts, visit weather.gov/beach/phi
&&
.HYDROLOGY...
A Flood Watch for flash flooding remains in effect until midnight.
This is a result of widespread showers/storms expected to overspread
portions of the area capable of producing rainfall rates in excess
of 2 inches per hour. If storms train over any one area for a period
of time, this could result in localized rainfall totals of 3+
inches. Main stem river flooding is not anticipated but flash
flooding of smaller streams/creeks and areas of poor drainage will
be possible. Please heed any road closures and law enforcement
instructions in case of flooding.
Another round of showers and thunderstorms are expected on Wednesday
afternoon and evening. Further flood watches are likely to be needed
at a later time to cover this potential.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 8 PM EDT this evening for PAZ070-071-
101>106.
Flood Watch until midnight EDT tonight for PAZ060>062-070-071-
101>106.
NJ...Heat Advisory until 8 PM EDT this evening for NJZ008>010-
012>023-027.
Flood Watch until midnight EDT tonight for NJZ001-007>010-
012>027.
High Risk for Rip Currents until 8 PM EDT this evening for
NJZ024>026.
DE...Heat Advisory until 8 PM EDT this evening for DEZ001>003.
Flood Watch until midnight EDT tonight for DEZ001>004.
MD...Heat Advisory until 8 PM EDT this evening for MDZ012-015-019-
020.
Flood Watch until midnight EDT tonight for MDZ012-015-019-020.
MARINE...None.
&&
SYNOPSIS...MPS
NEAR TERM...DeSilva
SHORT TERM...MPS
LONG TERM...MPS
AVIATION...DeSilva/MPS
MARINE...DeSilva/MPS
HYDROLOGY...PHIHazardous weather outlook, Jul 8, 3:49 PM EDT, 1 hour 30 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 349 PM EDT Tue Jul 8 2025 MDZ012-015-019-020-092000- Kent MD-Queen Annes-Talbot-Caroline- 349 PM EDT Tue Jul 8 2025 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SEVERE THUNDERSTORM WATCH 496 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. Flood Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Several rounds of showers and thunderstorms are expected this week. A slight risk and a marginal risk for severe weather is outlooked for Wednesday and Thursday, respectively. Any shower or thunderstorm will be capable of producing heavy rainfall through the end of the week. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jul 8, 4:30 PM EDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
430 PM EDT Tue Jul 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM Flash Flood 1 SW North Heidelberg T 40.39N 76.13W
07/08/2025 Berks PA Trained Spotter
Spotter Network: Small creek along N
Heidelberg Rd starting to flood over
embankment area. Time given in report.
&&
DeSilvaLocal storm report, Jul 8, 4:35 PM EDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
435 PM EDT Tue Jul 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM Tstm Wnd Dmg Bernville 40.43N 76.11W
07/08/2025 Berks PA Fire Dept/Rescue
Tree onto wires.
&&Local storm report, Jul 8, 4:46 PM EDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
446 PM EDT Tue Jul 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM Tstm Wnd Dmg 2 WNW Cochranville 39.90N 75.96W
07/08/2025 Chester PA Fire Dept/Rescue
Trees down on powerlines causing a fire on
Bailey Crossroads Rd. Time estimated from
radar.
&&
ZCLocal storm report, Jul 8, 4:56 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
456 PM EDT Tue Jul 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM Tstm Wnd Dmg Honey Brook Twp 40.09N 75.90W
07/08/2025 Chester PA Fire Dept/Rescue
Wires and poles down. Time est.
&&Local storm report, Jul 8, 5:08 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
508 PM EDT Tue Jul 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM Hail Pottstown 40.25N 75.65W
07/08/2025 M1.00 Inch Montgomery PA Trained Spotter
Quarter-size hail in Pottstown. Video sent
via social media. Time included with report.
&&
ZCLocal storm report, Jul 8, 5:09 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
509 PM EDT Tue Jul 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM Hail Birdsboro 40.26N 75.81W
07/08/2025 M0.50 Inch Berks PA Public
Report from mPING: Half-inch (0.50 in.).
&&
DeSilvaThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 10:59 PM EDT | Flood Watch | PHI | Berks, Bucks, Chester, Delaware, Lehigh, Montgomery and 2 more | 23 hr |
| Jul 8, 3:04 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 41 min |
| Jul 8, 3:44 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 46 min |
| Jul 8, 4:05 PM EDT | Flash Flood Warning | PHI | Berks | 4 hr |
| Jul 8, 4:20 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 40 min |
| Jul 8, 4:25 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 35 min |
| Jul 8, 4:33 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Montgomery | 42 min |
| Jul 8, 4:39 PM EDT | Flash Flood Warning | PHI | Chester | 4 hr |
| Jul 8, 4:54 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Montgomery | 51 min |
| Jul 8, 4:56 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 19 min |
| Jul 8, 5:02 PM EDT | Flash Flood Warning | PHI | Chester | 4 hr |
| Jul 8, 5:16 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 29 min |
| Jul 8, 5:20 PM EDT | Tornado Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 25 min |
| Jul 8, 5:31 PM EDT | Flash Flood Warning | PHI | Chester, Delaware | 4 hr |
| Jul 8, 5:34 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Delaware, Montgomery, Philadelphia | 41 min |
| Jul 8, 5:45 PM EDT | Flash Flood Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 4 hr |
| Jul 8, 5:46 PM EDT | Severe Thunderstorm Warning | PHI | Delaware, Philadelphia | 44 min |
| Jul 8, 5:52 PM EDT | Tornado Warning | PHI | Bucks, Montgomery, Philadelphia | 13 min |
| Jul 8, 5:53 PM EDT | Flash Flood Warning | PHI | Bucks, Montgomery, Philadelphia | 4 hr |
| Jul 8, 5:56 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Philadelphia | 49 min |
| Jul 8, 6:08 PM EDT | Severe Thunderstorm Warning | PHI | Bucks | 34 min |
Nearby
Tornado Warnings in Pennsylvania, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.